# SDR DHL9780745C

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Broken
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 DOORS OUTER SKIN HAS BROKEN LWR EDGE.  REMOVED DAMAGED PREVIOUSLY INSTALLED REPAIR FILLER, AND FABRICATED NEW FILLER IAW DC-8 SM 52-2-0, TREATED AND PRIMED FILLER IAW DC-8 SM 51-1-8.  INSTALLED FILLER IAW DC-8 SM 52-2-0, SEALED EDGES IAW DC-8 SM 51-1-18.
